Alert archive / Pennsylvania / River Flood Warnings in 2010

River Flood Warning 43, NWS Philadelphia/Mount Holly

March 29, 2010Delaware County, Pennsylvania

NWS Philadelphia/Mount Holly issued this river flood warning at Mar 29, 2010, 3:26 AM EDT for Delaware County, Pennsylvania. It took effect at Mar 29, 2010, 3:33 AM EDT. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Mar 29, 2010, 3:26 AM EDT (07:26 UTC)
In effect from
Mar 29, 2010, 3:33 AM EDT
Expired
Mar 29, 2010, 5:47 AM EDT
In force
2 hr
Issued by
NWS Philadelphia/Mount Holly
Flood severity
Minor

County Delaware County, PA

The radar

The Philadelphia radar (KDIX), 84 km from the middle of the area, began a volume at 07:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chester Creek near Chester (CHSP1). The gauge peaked at 8.18 ft at Mar 29, 2010, 4:00 AM EDT.

actionminormoderate51003/2903/30
Action stage
7 ft
Minor stage
8 ft
Moderate stage
10 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01477000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

555 
WGUS41 KPHI 290726
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
326 AM EDT MON MAR 29 2010

...THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... 

  CHESTER CREEK NEAR CHESTER AFFECTING DELAWARE COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE 
WATER MAY BE DEEPER THAN YOU THINK.

&&

PAC045-291326-
/O.NEW.KPHI.FL.W.0043.100329T0733Z-100329T1518Z/
/CHSP1.1.ER.100329T0733Z.100329T0800Z.100329T0918Z.NO/
326 AM EDT MON MAR 29 2010

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CHESTER CREEK NEAR CHESTER.
* UNTIL THIS MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  3:15 AM MONDAY THE STAGE WAS 7.6 FEET. 
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE EARLY THIS MORNING AND CONTINUE 
  TO RISE TO NEAR 8.6 FEET BY EARLY THIS MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE LATER THIS MORNING.
* IMPACT...AT 10.5 FEET...FLOOD DAMAGE BEGINS IN THE CITY OF CHESTER.

$$

                   FLD      OBSERVED          FORECAST
 LOCATION          STG    STG  DAY TIME       CREST

CHESTER CREEK
  CHESTER          8.0    7.62  MON 3 AM     8.6  MON 4 AM 

&&
1 follow-up statement
898 
WGUS81 KPHI 290947
FLSPHI
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
547 AM EDT MON MAR 29 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...
 
  CHESTER CREEK NEAR CHESTER AFFECTING DELAWARE COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE 
WATER MAY BE DEEPER THAN YOU THINK.

&&

PAC045-291017-
/O.CAN.KPHI.FL.W.0043.000000T0000Z-100329T1518Z/
/CHSP1.1.ER.100329T0741Z.100329T0815Z.100329T0902Z.NO/
547 AM EDT MON MAR 29 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE CHESTER CREEK NEAR CHESTER.
* AT  5:30 AM MONDAY THE STAGE WAS 7.7 FEET. 
* FLOOD STAGE IS 8.0 FEET.
* FELL BELOW FLOOD STAGE AT  5:02 AM MONDAY.

$$

                   FLD      OBSERVED          FORECAST
 LOCATION          STG    STG  DAY TIME       

CHESTER CREEK
  CHESTER          8.0    7.74  MON 5 AM     6.4  MON 8 AM 

&&

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this river flood warning went out at Mar 29, 1:58 AM EDT, 1 hour 28 minutes earlier.

Area forecast discussion, Mar 29, 1:58 AM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
158 AM EDT MON MAR 29 2010

.SYNOPSIS...
A FRONTAL SYSTEM WILL APPROACH THE AREA, AND LOW PRESSURE WILL
CONSOLIDATE ALONG IT AND TO OUR SOUTH ON MONDAY. THAT LOW WILL
MOVE TO AND THEN LINGER NEAR THE NORTHERN MID ATLANTIC COAST INTO
THE MIDWEEK PERIOD.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
THROUGH 00Z THE CANADIAN REGIONAL GEM HAS VERIFIED THE BEST WITH
THE QPF FIELD FROM VA INTO PA, THE ECMWF WE WOULD SAY IS SECOND,
GFS THIRD AND NAM FOURTH. THE UKMET LOOKED OK WITH THE AXIS, BUT
TOO LIGHT WITH THE PRECIPITATION.

THE 18Z MODEL RUNS CONTINUED TO EDGE TOWARD BETTER CONSENSUS WITH
NJ IN THE BULLSEYE IN OUR CWA. THE GFS WHICH WAS THE WESTERNMOST
MODEL HAS EDGED EWD WITH ITS QPF FIELDS AND THE WRF-NMM WHICH HAD
THE HEAVIEST RAIN AXIS OFFSHORE IS NOW CLIPPING THE COASTAL NJ
COUNTIES.

THERE WILL BE NO BIG CHANGES WITH THE OVERNIGHT FORECAST.
FOLLOWING THE RGEM AND ECMWF, A BAND OF HEAVY RAIN SHOULD MOVE
INTO OUR CWA AFTER MIDNIGHT AND THEN THE QUESTION BECOMES HOW FAR
EAST DOES THAT FRONTAL BOUNDARY GOES BEFORE IT STALLS. THAT
REMAINS THE MODEL DIFFERENCE WRT QPF ACROSS OUR CWA AND WHERE THE
HEAVIEST RAIN WILL BE. PLACES THAT CATCH A RELATIVE BREAK SHOULD
HAVE LOWER STORM TOTALS. ALTHOUGH THE DYNAMIC PUSH ONCE THE LOW
PRESSURE SYSTEM MOVES NORTH IS FAVORING INCREASINGLY MORE HEAVY
RAIN IN NJ FROM S TO N ON MONDAY NIGHT NO MATTER THE MONDAY OUTCOME.

LAST THOUGHT ABOUT THE WIND FIELD OVERNIGHT, BASED ON ACAR DATA
FROM PHL INTL, THE LOWER WINDS THE GFS IS FORECASTING AND
VERIFYING BETTER THAN THE NAM. SO FAMOUS LAST WORDS WE WILL KEEP
GUSTS BELOW ADVY CRITERIA FOR NOW.

PREV DISCUSSION REPEATED: MODELS SHOW LESS DISAGREEMENT IN THE
NEAR AND SHORT TERMS ON SOME OF THE MAJOR FEATURES. WE NOTE THAT
THE ECMWF HAS BEEN VERY CONSISTENT FOR QUITE SOME TIME NOW IN ITS
DEPICTION OF THE EVOLUTION OF THE ADVANCING UPPER JETS, MID LEVEL
LOW AND THE RAMIFICATIONS OF WHAT HAPPENS FROM THE MID AND UPPER
LEVELS DOWN, AND WE LEAN TOWARD IT FOR THIS FORECAST. THE
INGREDIENTS FOR SOME HEAVY RAIN AND PERHAPS SOME ELEVATED
CONVECTION WILL COME TOGETHER TONIGHT /THE Q-VECTOR CONVERGENCE
ALOFT, TROWAL, I295 ISENTROPIC LIFT, LOW LEVEL FRONTOGENESIS, H8
THETA-E ADVECTION, AND H6 EQUIVALENT POTENTIAL VORTICITY/. THERE
WAS A GOOD DEAL OF CONVECTION DOWN BY AND OVER THE EASTERN GULF,
BUT WITH DYNAMICS THIS GOOD IT IS DIFFICULT TO BELIEVE THAT SAID
CONVECTION WOULD CUT OFF MOISTURE TO THIS SYSTEM.

THE STRONG SOUTHERLY FLOW OFF THE SURFACE MADE US FORECAST
TEMPERATURES TO RISE OVERNIGHT, AND WE ARE LOOKING FOR BREEZY
CONDITIONS AT THE SURFACE.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH WEDNESDAY/...
TOMORROW, THE H8 THETA-E ADVECTION, THE TROWAL AND THE Q-VECTOR
CONVERGENCE MAY MOVE EAST FOR A TIME, BUT PERHAPS NOT FAR EAST
ENOUGH TO GIVE ALL OF OUR FORECAST AREA A RELATIVE BREAK. AT ANY
RATE, EVERYTHING SEEMS TO BE COMING TOGETHER AGAIN BY THE END OF
THE DAY AS THE SURFACE LOW STARTS TO DEVELOP OVER THE MID-ATLANTIC
REGION /ESPECIALLY AS ONE MOVES NORTH THROUGH THE FORECAST AREA/.
THE FOCUS OF BEST RAINFALL SEEMS TO MOVE OUT OF THE SOUTHERN PART
OF THE FORECAST AREA BY DAYBREAK TUESDAY, BUT IT MAY LINGER OVER
THE NORTHERN PART FOR A LITTLE WHILE DURING THE DAY. AFTER THAT,
THE STACKED LOW WILL MAKE VERY SLOW PROGRESS AWAY FROM US, AND IT
LOOKS TO TAKE UNTIL WEDNESDAY UNTIL WE ARE CLEAR OF CLOUDS,
DRIZZLE OR ADDITIONAL LIGHT RAIN.

THERE WILL BE STRONG SOUTH TO SOUTHEAST WINDS ABOVE THE SURFACE WITH
THIS SYSTEM, BUT THERE WILL BE A MIXING PROBLEM THAT IS KEEPING US
FROM FORECASTING CONCERNING WIND SPEEDS IN THAT REGIME. ONCE WINDS
KICK AROUND TO NORTHEAST, NORTH AND NORTHWEST, THE COLD AIR
ADVECTION AND H925 WIND SPEEDS MIGHT START TO PUSH THE SURFACE WINDS
TO NEAR-ADVISORY LEVELS, BUT THERE IS MODEL DISAGREEMENT ON THAT AND
WE ARE PLAYING THE WINDS CONSERVATIVELY FOR NOW.

CONTINUITY WAS THE RULE ON TEMPERATURES THROUGH THE SHORT TERM.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
AFTER BEING BOMBARDED WITH COPIOUS AMOUNTS OF RAIN THIS MONTH IT
WILL BE NICE TO SEE AN UNSEASONABLY WARM AIR MASS MOVE INTO THE
REGION. HIGH PRESSURE WILL BUILD IN LATE WEDNESDAY AND KEEP US IN A
DRY PATTERN FOR AT LEAST THE NEXT 4 DAYS. SUNNY WITH FEW CLOUDS AND
LIGHT WINDS MAKE FOR A GREAT SECOND HALF OF THE WEEK. AT THIS POINT
WE DON'T THINK THERE WILL BE TOO MANY COMPLAINTS WITH REGARDS TO
TEMPERATURES WITH HIGHS REACHING WELL INTO THE 70S ON THURSDAY AND
FRIDAY. AS THE WEEKEND MAKES ITS APPEARANCE, WE COULD SEE
TEMPERATURES RISE INTO THE LOWER 80S, ALTHOUGH THIS SEEMS MORE
LIKELY TO OCCUR ON EASTER SUNDAY THAN ON SATURDAY. 850MB
TEMPERATURES CONTINUE TO BE IN THE 10-15C RANGE /THE ECMWF EVEN HAD
17C FOR SUNDAY/ AND WITH THIS CONTINUITY CONFIDENCE CONTINUES TO
RISE. THIS TIME OF YEAR, HIGH TEMPERATURE RECORDS START TO REACH
INTO THE 80S AND QUICK LOOK AT THE BIG 4 CLIMATE SITES SHOWS THAT
APRIL 4 /EASTER SUNDAY/ STILL HAS COOLER RECORDS AT THIS POINT.
RIGHT NOW, IT LOOKS LIKE SUNDAY IS THE MOST LIKELY DAY FOR NEAR
RECORD BREAKING TEMPERATURES.

ALL IN ALL, A GREAT HOLIDAY WEEKEND LOOKS TO BE ON TAP FOR OUR
ENTIRE REGION.

THE NEXT FRONTAL SYSTEM IS NOT EXPECTED TO REACH OUR AREA UNTIL
EARLY NEXT WEEK.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THE RAIN IS OVERSPREADING THE AREA FROM SOUTHWEST TO NORTHEAST THIS
EVENING. THE RAIN COULD BECOME HEAVY AT TIMES LATER TONIGHT AND
MONDAY, THEREFORE CEILINGS AND VISIBILITIES ARE ANTICIPATED TO
REMAIN REDUCED. THE SURFACE WIND FORECAST BECOMES A BIT TRICKY,
ALTHOUGH A SOUTHEASTERLY FLOW WILL DOMINATE THROUGH MONDAY
MORNING. THE WINDS ABOVE THE SURFACE ARE FORECAST TO INCREASE
SUBSTANTIALLY TO SOME 50 TO 60 KNOTS AT ABOUT 2,000 FEET. THE
DIRECTION HOWEVER AT THIS LEVEL DOES NOT APPEAR TO BE
SIGNIFICANTLY DIFFERENT THAN AT THE SURFACE, THEREFORE WE WILL
HOLD OFF ON INCLUDING LOW-LEVEL WIND SHEAR AT THIS POINT. AS THE
STORM SYSTEM MOVES INTO OUR AREA MONDAY WITH SOME REDEVELOPMENT TO
OUR SOUTH, THE SURFACE WINDS AFTER BECOMING GUSTY TONIGHT SHOULD
TEND TO DIMINISH DURING THE DAY MONDAY. IN ADDITION, THE WINDS MAY
BEGIN TO SHIFT FROM THE SOUTH AND SOUTHEAST TO A MORE EAST AND
NORTHEAST DIRECTION. THIS IS OF LOWER CONFIDENCE AT THIS TIME. THE
REDUCED CEILINGS AND VISIBILITIES ARE EXPECTED TO CONTINUE THROUGH
THE TAF PERIOD.

OUTLOOK...
THE SUB-VFR CONDITIONS ARE EXPECTED TO CONTINUE THROUGH TUESDAY
NIGHT AND POSSIBLY A PART OF WEDNESDAY AS LOW PRESSURE STALLS NEAR
OUR AREA BEFORE GRADUALLY MOVING AWAY TO THE NORTHEAST. HIGH
PRESSURE GRADUALLY BUILDS IN DURING WEDNESDAY WITH IMPROVING
CONDITIONS, ALTHOUGH THERE COULD BE A GUSTY NORTH TO NORTHWEST WIND
BEHIND THE SYSTEM FOR A TIME. HIGH PRESSURE IS EXPECTED TO DOMINATE
OUR WEATHER THURSDAY THROUGH SATURDAY, HOWEVER WITH A MUCH MILDER
AIR MASS ARRIVING, LOCAL SEA/BAY BREEZE BOUNDARIES MAY EVENTUALLY
COME INTO PLAY.

&&

.MARINE...
LOW PRESSURE WILL MOVE TO THE OHIO VALLEY TONIGHT, THEN LOW PRESSURE
WILL REDEVELOP OVER THE DELMARVA DURING MONDAY. THIS WILL KEEP A
SOUTHEASTERLY FLOW GOING THROUGH MONDAY WITH AN INCREASE EXPECTED
THROUGH TONIGHT. THIS WILL TEND TO FUNNEL UP DELAWARE BAY WITH
SOMEWHAT STRONGER GUSTS ANTICIPATED. THERE IS A ROBUST LOW-LEVEL JET
FORECAST TO DEVELOP TONIGHT AND MONDAY MORNING. HOWEVER, THE LOW-
LEVEL THERMAL PROFILE LOOKS TO REMAIN STABLE ENOUGH TO KEEP THE
STRONGER WINDS FROM REACHING THE SURFACE. THERE IS ALSO SOME
UNCERTAINTY ON THE STRENGTH AND LOCATION OF THE SURFACE LOW TRACK
MONDAY INTO TUESDAY. AS RESULT, WE WILL MAINTAIN A STRONG SMALL
CRAFT ADVISORY WITH GUSTS TO AROUND 30 KNOTS. THE ADVISORY FOR THE
OCEAN ZONES WILL BE EXTENDED THROUGH 22Z TUESDAY AS WINDS AND SEAS
WILL BE A FACTOR FOR A WHILE, BUT THEN LINGERING ELEVATED SEAS ARE
EXPECTED. ADVISORY CONDITIONS MAY PERSIST BEYOND THIS TIME FRAME.

THE GALE WARNING WAS CANCELLED AS WINDS HAVE BEEN BELOW 34 KNOTS
FOR SEVERAL HOURS. SMALL CRAFT CONDITIONS ARE LIKELY TO CONTINUE
THROUGH LATE MONDAY MORNING/EARLY AFTERNOON. THERE LOOKS TO BE A
LULL OVER THE BAY MONDAY AFTERNOON, HOWEVER, THE WINDS MAY PICK
BACK UP AGAIN LATER MONDAY AND TUESDAY TO ADVISORY CRITERIA. THIS
WILL ALL BE DEPENDENT ON WHERE THE PRESSURE GRADIENT SETS UP,
RELATED TO THE TRACK OF THE SURFACE LOW.

THE SEAS WILL CONTINUE TO BUILD WITH INCREASINGLY ROUGH CONDITIONS
EXPECTED TO OCCUR THROUGH MONDAY NIGHT. THE STORM SYSTEM LOOKS TO
GRADUALLY MOVE AWAY FROM OUR AREA LATE TUESDAY NIGHT AND WEDNESDAY.
HIGH PRESSURE THEN BUILDS INTO THE AREA THURSDAY AND FRIDAY WITH
MUCH IMPROVED CONDITIONS ANTICIPATED.

&&

.HYDROLOGY...
WE CONTINUE THE FLOOD WATCH AS IT IS. AREAS WEST AND SOUTHWEST OF
THE FLOOD WATCH LOOK TO GET IN EXCESS OF TWO INCHES OF RAIN OVER
THE EVENT, BUT WE PRESENTLY BELIEVE THAT THEY CAN TAKE THAT. AREAS
IN THE FLOOD WATCH ARE FORECAST TO GET A MINIMUM OF THREE INCHES
OF RAIN WITH LOCALIZED AMOUNTS APPROACHING TWICE THAT. THE
FORECAST RAINFALL WOULD CAUSE WIDESPREAD MODERATE FLOODING OF
SMALLER RIVERS AND STREAMS, WITH SOME MAJOR FLOODING ESPECIALLY
OVER NORTHERN AND CENTRAL NEW JERSEY.

REGARDING THE LARGER RIVERS, THE HEADWATER AREAS OF THE DELAWARE,
SUSQUEHANNA AND SCHUYLKILL RIVERS MAY BE SPARED HEAVY RAINFALL,
AND THOSE RIVERS MAY BE LESS OF A CONCERN WITHIN THE FLOOD WATCH
AREA. THE RARITAN AND THE PASSAIC RIVERS ARE ANOTHER STORY.
FLOODING THERE IS EXPECTED TO BE, AT LEAST, MODERATE.

&&

.TIDES/COASTAL FLOODING...
WE HAVE UPDATED TO COASTAL FLOOD ADVISORY STATEMENT TO INCLUDE ALL
OF THE COUNTIES ADJACENT TO THE CHESAPEAKE BAY. CAMBRIDGE AND
TOLCHESTER BEACH BOTH RUNNING ABOUT 2 TO 2.5 FEET ABOVE NORMAL.
THEREFORE, MINOR COASTAL FLOODING IS EXPECTED ALONG THE CHESAPEAKE
BAY.

ELSEWHERE, THE TIDES IN GENERAL CONTINUE TO RUN ABOUT 1.0 TO 2.0
FEET ABOVE NORMAL. AS THE ASTRONOMICAL TIDES APPROACH MONTHLY
HIGHS DUE TO THE FULL MOON ON MONDAY, THERE WILL BE ADDITIONAL
AREAS OF MINOR TIDAL FLOODING DURING THE HIGH TIDE CYCLES THROUGH
AT LEAST MONDAY. OUR IN-HOUSE TOOL GIVES DEPARTURES NEAR 1.5 FEET.
THE LOW- LEVEL FLOW WILL BE FROM THE SOUTHEAST AND STRENGTHEN
TONIGHT INTO MONDAY. THIS DIRECTION IS NOT AS EFFICIENT IN PILING
THE WATER UP ALONG THE COAST, HOWEVER IT IS MUCH MORE EFFICIENT IN
PUSHING WATER UP DELAWARE BAY AND INTO THE TIDAL PORTION OF THE
DELAWARE RIVER. AS A RESULT, THE HIGHEST TIDES MAY BE CONFINED TO
DELAWARE BAY AND THE LOWER DELAWARE RIVER. THE EVENTUAL FRESHWATER
RUNOFF MAY ENHANCE ANY TIDAL FLOODING. IT DOES APPEAR THAT WE WILL
STILL IN THE MINOR RANGE THOUGH AS THE PRESSURE GRADIENT IS
FORECAST TO RELAX SOME DURING THE COURSE OF MONDAY. AS A RESULT,
WE HAVE EXTENDED THE ADVISORY THROUGH MIDNIGHT ON TUESDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR PAZ067>071.
     COASTAL FLOOD ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR PAZ070-
     071.
NJ...FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR NJZ008>010-012>027.
     COASTAL FLOOD ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR
     NJZ012>014-016>027.
DE...FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR DEZ001.
     COASTAL FLOOD ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR
     DEZ001>004.
MD...COASTAL FLOOD ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR MDZ008-
     012-015-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT TUESDAY FOR ANZ430-431-
     450>455.

&&

SYNOPSIS...DELISI
NEAR TERM...DELISI/GIGI
SHORT TERM...DELISI
LONG TERM...MEOLA
AVIATION...GORSE/MEOLA
MARINE...GORSE/ROBERTSON/MEOLA
HYDROLOGY...DELISI
TIDES/COASTAL FLOODING...ROBERTSON/GORSE
Hazardous weather outlook, Mar 29, 12:20 AM EDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1220 AM EDT MON MAR 29 2010

NJZ008>010-015-PAZ067>069-300430-
MORRIS-HUNTERDON-SOMERSET-MERCER-CHESTER-MONTGOMERY-BUCKS-
1220 AM EDT MON MAR 29 2010

...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DEZ001-NJZ012>014-016>027-PAZ070-071-300430-
NEW CASTLE-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
1220 AM EDT MON MAR 29 2010

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NJZ001-007-PAZ054-055-060>062-300430-
SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
1220 AM EDT MON MAR 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

RAIN WILL BE HEAVY AT TIMES TODAY AND TONIGHT AND MAY CAUSE
LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ALSO, HEAVY RAIN IS POSSIBLE AT TIMES INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DEZ002>004-MDZ008-012-015-019-020-300430-
KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-
1220 AM EDT MON MAR 29 2010

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE AND NORTHEAST MARYLAND.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ALSO, HEAVY RAIN IS POSSIBLE AT TIMES INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ450>455-300430-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1220 AM EDT MON MAR 29 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ430-431-300430-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1220 AM EDT MON MAR 29 2010

...GALE WARNING IN EFFECT UNTIL 2 AM EDT EARLY THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Mar 28, 11:58 PM EDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1158 PM EDT SUN MAR 28 2010

DEZ001-002-MDZ008-012-015-019-020-NJZ001-007>010-012>022-026-027-
PAZ054-055-060>062-067>071-290800-
NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-
WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...ELKTON...
CHESTERTOWN...CENTREVILLE...EASTON...DENTON...NEWTON...
WASHINGTON...MORRISTOWN...FLEMINGTON...SOMERVILLE...
NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...PENNSVILLE...
GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...
JACKSON...MILLVILLE...HAMMONTON...LONG BEACH ISLAND...
WHARTON STATE FOREST...JIM THORPE...STROUDSBURG...READING...
ALLENTOWN...BETHLEHEM...WEST CHESTER...NORRISTOWN...DOYLESTOWN...
MEDIA...PHILADELPHIA
1158 PM EDT SUN MAR 28 2010

...MODERATE TO HEAVY RAIN WILL CONTINUE OVER THE AREA INTO THE
OVERNIGHT HOURS...

MODERATE TO HEAVY RAIN WILL CONTINUE OVER MUCH OF NORTHEASTERN
MARYLAND...THE NORTHERN TWO-THIRDS OF DELAWARE...MOST OF NEW
JERSEY...AND EASTERN PENNSYLVANIA WELL INTO OR THROUGH THE
OVERNIGHT HOURS. THE HEAVIEST RAIN AROUND MIDNIGHT WAS ALIGNED
ALONG THE I-95 CORRIDOR AND ALSO ALONG THE LOWER AND MID DELAWARE
VALLEY.

MANY AREAS WILL RECEIVE 1/2 TO 1 INCH OF RAIN OVERNIGHT. THIS WILL
CAUSE STREAMS TO BEGIN TO FILL UP...AND POSSIBLY CAUSE LOCALIZED
STREAM FLOODING AS WELL AS FLOODING OF LOW-LYING AREAS.

MOTORISTS ARE CAUTIONED THAT THE HEAVY RAIN WILL LEAD TO PONDING
OF WATER ON ROADS...SO SLOW DOWN AND WATCH FOR LARGE PUDDLES AND
STANDING WATER...AS IT IS HARDER TO SEE AT NIGHT. NEVER DRIVE
THROUGH FLOODED ROADS.
Special weather statement, Mar 29, 2:25 AM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
225 AM EDT MON MAR 29 2010

DEZ002>004-MDZ020-NJZ021>024-290800-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-CAROLINE MD-
CUMBERLAND NJ-DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT DE-
225 AM EDT MON MAR 29 2010

...A LINE OF SHOWERS WITH HEAVY RAIN AND GUSTY WINDS WILL AFFECT
KENT...CAROLINE...CUMBERLAND...SUSSEX...CAPE MAY AND ATLANTIC
COUNTIES...

AT 219 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SHOWERS
WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF
DOVER TO 17 MILES NORTH OF SALISBURY TO 27 MILES SOUTHWEST OF
SALISBURY...MOVING NORTHEAST AT 45 MPH. THE SHOWERS WILL BE NEAR
WYOMING...WOODSIDE...VIOLA...HARRINGTON AROUND 230 AM...DOVER
SPEEDWAY...WOODSIDE EAST...RODNEY VILLAGE...RIVERVIEW AROUND 235
AM...MAGNOLIA AND LAUREL AROUND 240 AM.

VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

WIND GUSTS 30 TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS. WHILE THERE
HAS NOT BEEN MUCH LIGHTNING REPORTED WITH THIS LINE OF SHOWERS...IT
IS STILL POSSIBLE FOR A FEW STRIKES TO OCCUR.

ROBERTSON

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 12:56 AM EDTAreal Flood AdvisoryPHIChester, Delaware, Montgomery, Philadelphia4 hr
Mar 29, 1:28 AM EDTFlash Flood WarningPHIChester4 hr
Mar 29, 4:59 AM EDTAreal Flood AdvisoryPHIBucks, Delaware, Montgomery, Philadelphia6 hr

Nearby

River Flood Warnings in Pennsylvania, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.